# SDR AALA202007139007

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 17,886 hours, 6,913 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG18058
- Condition: Unserviceable
- Location: L1 Door
- Part time: 22,363 hours, 9,094 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED, L1 DOOR SLIDE PACK OUT OF CONTAINER.  REMOVED AND REPLACED L1 DOOR SLIDE ASSEMBLY PER JOB CARD 08L2212501.
